Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe pain in leg joints, difficulty in walking since treatment for hippitots. Help?

Hi, My Anut was having hippitots and she did medical care from some doctor and she did the cource 24 injections after finshing the 24 injection the disese of hippitots is still there according to her doctor she cant go for anoter medication of injections for the disese when the medication was finshed she s having pain in her legss joints she cant walk ,she went to so many doctors but still the pain is there she has used so many different kind of oils still the pain is there so
Asked On : Thu, 6 Dec 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor